# SDR SWAA2016052652126

- Difficulty date: May 23, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 75,943 hours, 63,021 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26602302
- Part serial: PA414
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 SLAT INBD & OTBD TE DELAMINATED.  R & R NR 5 SLAT IAW AMM.
